# SDR M17F202311010001

- Difficulty date: August 13, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Aircraft: N825AM
- Make and model: Boeing 737852
- Aircraft serial: 36699
- System (JASC): 3451 · DME/TACAN System
- Part: Tcas System
- Part number: 900350010905
- Part serial: TSE02889
- Condition: Unserviceable
- Location: Zone 100
- Part time: 21,035 hours, 7,570 cycles
- Stage of operation: DE
- How discovered: L
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TCAS FAIL FLAG ON NAVIGATION DISPLAY SHOWS WITH ATC TRANSPONDER SELECTOR AT TA AND SHOWS WITH SELECTOR AT TA/RA FRM 34437000  //  DURING DESCENTTCAS FAIL FLAG ON NAVIGATION DISPLAY SHOWS AGAIN FRM 344370000.
